Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

They're Baaaaack

Posted Dec 22 2009 7:01am
Those darned spasms have returned and are strong again.  My conclusion is that Simvistatin is not the culprit since I've been off it for several weeks now.  I admit that the spasms were greatly reduced when I was off the med for over a week but they are getting stronger and more frequent again.
My cardiologist  was going to see about putting me on Crestor after the New Year, but now I'm wondering if he'll put me back on Simvistatin.
 My last blood work showed that my cholesterol was on the high side and that my blood sugar was 106, so I have to get some more blood work done after the New Year. It's always something.

I've been very busy the past few weeks.  My youngest daughter moved out and I've turned her bedroom into my craft and sewing room.  Painting is a good workout, I'll tell you.  I was sore for days.

 
 
 

 Happy Holidays!!!!
Post a comment
Write a comment:

Related Searches